Volumes

 

Ann. Funct. Anal.

Volume 1, Number 2, 2010

 

 

1

Stability of a functional equation coming from the characterization of the absolute value of additive functions
A. Gilanyi; K. Nagatou; P. Volkmann

 

 

pp. 1-6

Abstract  | Full Text

MR2772033

Zbl 1219.39014

2

Compact substitution operators on weighted spaces of continuous functions

H. Kamowitz; R.K. Singh; D. Wortman

 

 

pp. 7-11

Abstract  | Full Text

MR2772034

Zbl 1252.47027

3

Lipschitz estimates for multilinear commutator of
pseudo-differential operators

Z. Wang; L. Liu

 

 

pp. 12-27

Abstract  | Full Text

MR2772035

Zbl 1217.42042

4

Furuta inequality and its related topics

M. Fujii

 

 

 pp. 28-45

Abstract  | Full Text

MR2772036

Zbl 1244.47019

5

Coupled fixed point, F-invariant set and fixed point of n-order

B. Samet; C. Vetro

 

 

pp. 46-56

Abstract  | Full Text

MR2772037

Zbl 1214.54041

6

Moment problem of exponential monomials on Sturm-Liouville hypergroups

L. Vajday

 

 

pp. 57-63

Abstract  | Full Text

MR2772038

Zbl 1259.43004

7

Erdos problem and quadratic equation

M. Eshaghi Gordji; M. Ramezani

 

 

pp. 64-67

Abstract  | Full Text

MR2772039

Zbl 1229.39031

8

Hyers-Ulam stability of mean value points

P. Gavruta; S.-M. Jung; Y. Li

 

 

pp. 68-74

Abstract  | Full Text

MR2772040

Zbl 1219.39013

9

Infinite-dimensional bicomplex Hilbert spaces

R. Gervais Lavoie; L. Marchildon; D. Rochon

 

 

pp. 75-91

Abstract  | Full Text

MR2772041

Zbl 1216.46023

10

On a formula of Le Merdy for the complex interpolation of tensor products

C. Michels

 

 

pp. 92-102

Abstract  | Full Text

MR2772042

Zbl 1216.46020

11

(δ, ε)-double derivations on Banach algebras

S. Hejazian; H. Mahdavian Rad; M. Mirzavaziri

 

 

 pp. 103-111

Abstract  | Full Text

MR2772043

Zbl 1239.47027

12

The Dirichlet-Jordan theorem for the Henstock-Fourier transform

F.J. Mendoza Torress

 

 

pp. 112-120

Abstract  | Full Text

MR2772044

Zbl 1217.42016

13

Iterative methods for fixed points and equilibrium problems

Y. Shehu

 

 

pp. 121-132

Abstract  | Full Text

MR2772045

Zbl 05883045

14

Oscillations, quasi-oscillations and joint continuity

A.K. Mirmostafaee

 

 

pp. 133-138

Abstract  | Full Text

MR2772046

Zbl 1216.54005